Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On normal Riemannian homogeneous spaces of rank 1


Author: Isaac Chavel
Journal: Bull. Amer. Math. Soc. 73 (1967), 477-481
MathSciNet review: 0220209
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Berger, Les variétés riemanniennes homogènes normales simplement connexes à courbure strictement positive, Ann. Scuola Norm. Sup. Pisa (3) 15 (1961), 179–246 (French). MR 0133083 (24 #A2919)
  • 2. Isaac Chavel, Isotropic Jacobi fields, and Jacobi’s equations on Riemannian homogeneous spaces, Comment. Math. Helv. 42 (1967), 237–248. MR 0221426 (36 #4478)
  • 3. Katsumi Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math. 76 (1954), 33–65. MR 0059050 (15,468f)
  • 4. Harry E. Rauch, Geodesics and Jacobi equations on homogeneous Riemannian manifolds, Proc. U.S.-Japan Seminar in Differential Geometry (Kyoto, 1965) Nippon Hyoronsha, Tokyo, 1966, pp. 115–127. MR 0221427 (36 #4479)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11787-7
PII: S 0002-9904(1967)11787-7